# SDR CA080108001

- Difficulty date: December 18, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN)  SMOKE CARGO MESSAGE SHORTLY AFTER T/O AND ODOR OF SMOKE ON FLIGHT DECK. LANDED, & TAXI TO PARKING AND DEBARKING OF PAX, CABIN INSPECTED BY FIRE BRIGADE. CABIN CREW REPORTED NO SMOKE IN CABIN AND TOILET DURING FLT AND TAXI BACK. DURING TROUBLESHOOTING, FOUND A-SUMP OIL LEAK ON ENGINE NR 1. A-SUMP CARBON SEAL NR 1 AND NR 3 ON ENGINE NR 1 ON WING ACC. SEI 756 SPECIAL PROCEDURE 41 REPLACED. INSP AND ENGINE RUNS SATISFACTORY. NO MORE SMOKE OBSERVED. REF OS WO 5524048. AIRCRAFT RELEASED TO SERVICE.
